Alert archive / Wisconsin / Snow Advisories in 2005

Snow Advisory 4, NWS Green Bay, WI

December 29, 200522 counties in Wisconsin

NWS Green Bay, WI issued this snow advisory at Dec 29, 2005, 3:12 PM CST for 22 counties in Wisconsin. It took effect at Dec 30, 2005, 3:00 AM CST. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Dec 29, 2005, 3:12 PM CST (21:12 UTC)
In effect from
Dec 30, 2005, 3:00 AM CST
Expired
Dec 31, 2005, 6:00 AM CST
In force
27 hr
Issued by
NWS Green Bay, WI
All 22 counties

Brown County, WI, Calumet County, WI, Door County, WI, Florence County, WI, Forest County, WI, Kewaunee County, WI, Langlade County, WI, Lincoln County, WI, Manitowoc County, WI, Marathon County, WI, Marinette County, WI, Menominee County, WI, Oconto County, WI, Oneida County, WI, Outagamie County, WI, Portage County, WI, Shawano County, WI, Vilas County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI, Wood County, WI

The radar

The Green Bay radar (KGRB), 63 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.2 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2005-12-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2005-12-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -62 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
671 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
-62 m²/s²
0-3 km storm-relative helicity
-42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KGRB 292112
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
312 PM CST THU DEC 29 2005

...SNOW EXPECTED FRIDAY AND FRIDAY NIGHT...

.A STORM SYSTEM MOVING EAST FROM THE PLAINS WILL TRACK ACROSS
SOUTHERN WISCONSIN FRIDAY NIGHT. THE STORM WILL BRING SNOW TO THE
AREA. THE SNOW WILL BEGIN IN CENTRAL AND NORTH-CENTRAL WISCONSIN
AFTER MIDNIGHT AND THEN SPREAD EAST ACROSS THE REST OF THE AREA
BY MID-MORNING FRIDAY. THE SNOW WILL DIMINISH FROM WEST TO EAST
FRIDAY NIGHT.

WIZ005-010>012-018>020-030-031-035>037-045-300430-
/O.NEW.KGRB.SN.Y.0004.051230T0900Z-051231T0900Z/
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MENOMINEE-MARATHON-
SHAWANO-WOOD-PORTAGE-WAUPACA-WAUSHARA-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...WAUTOMA
312 PM CST THU DEC 29 2005

...SNOW ADVISORY IN EFFECT FROM 3 AM FRIDAY TO 3 AM CST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM 3 AM FRIDAY TO 3 AM CST
SATURDAY. 

SNOW WILL BEGIN AFTER MIDNIGHT AND THEN CONTINUE INTO FRIDAY NIGHT
BEFORE DIMINISHING. A TOTAL SNOWFALL OF 4 TO 7 INCHES IS EXPECTED.

A SNOW ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL DIFFICULTIES.
BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND
USE CAUTION WHILE DRIVING.

$$

WIZ013-021-073-074-300430-
/O.NEW.KGRB.SN.Y.0004.051230T1200Z-051231T1200Z/
NORTHERN MARINETTE-NORTHERN OCONTO-SOUTHERN MARINETTE-
SOUTHERN OCONTO-
INCLUDING THE CITY OF...CRIVITZ
312 PM CST THU DEC 29 2005

...SNOW ADVISORY IN EFFECT FROM 6 AM FRIDAY TO 6 AM CST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM 6 AM FRIDAY TO 6 AM CST
SATURDAY. 

SNOW WILL BEGIN JUST BEFORE DAYBREAK FRIDAY AND THEN CONTINUE
UNTIL LATE FRIDAY NIGHT BEFORE DIMINISHING. A TOTAL SNOWFALL OF 4
TO 7 INCHES IS EXPECTED.

A SNOW ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL DIFFICULTIES.
BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND
USE CAUTION WHILE DRIVING.

$$

WIZ022-038>040-048>050-300430-
/O.NEW.KGRB.SN.Y.0004.051230T1500Z-051231T1200Z/
DOOR-OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC-
INCLUDING THE CITIES OF...STURGEON BAY...APPLETON...GREEN BAY...
ALGOMA...OSHKOSH...CHILTON...TWO RIVERS
312 PM CST THU DEC 29 2005

...SNOW ADVISORY IN EFFECT FROM 9 AM FRIDAY TO 6 AM CST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM 9 AM FRIDAY TO 6 AM CST
SATURDAY.

SNOW WILL BEGIN FRIDAY MORNING AND THEN CONTINUE UNTIL LATE
FRIDAY NIGHT BEFORE DIMINISHING. A TOTAL SNOWFALL OF 4 TO 6 INCHES
IS EXPECTED.

A SNOW ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL DIFFICULTIES.
BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND
USE CAUTION WHILE DRIVING.

$$
JS/MG
8 follow-up statements
000 
WWUS43 KGRB 292130 CCA
WSWGRB

URGENT - WINTER WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE GREEN BAY WI
328 PM CST THU DEC 29 2005

...SNOW EXPECTED FRIDAY AND FRIDAY NIGHT...

.A STORM SYSTEM MOVING EAST FROM THE PLAINS WILL TRACK ACROSS
SOUTHERN WISCONSIN FRIDAY NIGHT. THE STORM WILL BRING SNOW TO THE
AREA. THE SNOW WILL BEGIN IN CENTRAL AND NORTH-CENTRAL WISCONSIN
AFTER MIDNIGHT AND THEN SPREAD EAST ACROSS THE REST OF THE AREA
BY MID-MORNING FRIDAY. THE SNOW WILL DIMINISH FROM WEST TO EAST
FRIDAY NIGHT.

WIZ005-010>012-018>020-030-031-035>037-045-300500-
/O.NEW.KGRB.SN.Y.0004.051230T0900Z-051231T0900Z/
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MENOMINEE-MARATHON-
SHAWANO-WOOD-PORTAGE-WAUPACA-WAUSHARA-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...WAUTOMA
328 PM CST THU DEC 29 2005

...SNOW ADVISORY IN EFFECT FROM 3 AM FRIDAY TO 3 AM CST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM 3 AM FRIDAY TO 3 AM CST
SATURDAY. 

SNOW WILL BEGIN AFTER MIDNIGHT AND THEN CONTINUE INTO FRIDAY NIGHT
BEFORE DIMINISHING. A TOTAL SNOWFALL OF 4 TO 7 INCHES IS EXPECTED.

A SNOW ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL DIFFICULTIES.
BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND
USE CAUTION WHILE DRIVING.

$$

WIZ013-021-073-074-300500-
/O.NEW.KGRB.SN.Y.0004.051230T1200Z-051231T1200Z/
NORTHERN MARINETTE-NORTHERN OCONTO-SOUTHERN MARINETTE-
SOUTHERN OCONTO-
INCLUDING THE CITY OF...CRIVITZ
328 PM CST THU DEC 29 2005

...SNOW ADVISORY IN EFFECT FROM 6 AM FRIDAY TO 6 AM CST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM 6 AM FRIDAY TO 6 AM CST
SATURDAY. 

SNOW WILL BEGIN JUST BEFORE DAYBREAK FRIDAY AND THEN CONTINUE
UNTIL LATE FRIDAY NIGHT BEFORE DIMINISHING. A TOTAL SNOWFALL OF 4
TO 7 INCHES IS EXPECTED.

A SNOW ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL DIFFICULTIES.
BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND
USE CAUTION WHILE DRIVING.

$$

WIZ022-038>040-048>050-300500-
/O.COR.KGRB.SN.Y.0004.051230T1500Z-051231T1200Z/
DOOR-OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC-
INCLUDING THE CITIES OF...STURGEON BAY...APPLETON...GREEN BAY...
ALGOMA...OSHKOSH...CHILTON...TWO RIVERS
328 PM CST THU DEC 29 2005

...SNOW ADVISORY IN EFFECT FROM 9 AM FRIDAY TO 6 AM CST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM 9 AM FRIDAY TO 6 AM CST
SATURDAY.

SNOW WILL BEGIN FRIDAY MORNING AND THEN CONTINUE UNTIL LATE
FRIDAY NIGHT BEFORE DIMINISHING. A TOTAL SNOWFALL OF 4 TO 6 INCHES
IS EXPECTED ACROSS MOST OF THE AREA...WITH 4 TO 7 INCHES ACROSS
DOOR COUNTY.

A SNOW ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL DIFFICULTIES.
BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND
USE CAUTION WHILE DRIVING.

$$
JS/MG
000 
WWUS43 KGRB 300328
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
928 PM CST THU DEC 29 2005

...SNOW EXPECTED FRIDAY AND FRIDAY NIGHT...

.A STORM SYSTEM MOVING EAST FROM THE PLAINS WILL TRACK ACROSS
SOUTHERN WISCONSIN FRIDAY NIGHT. THE STORM WILL BRING SNOW TO THE
AREA. THE SNOW WILL BEGIN IN CENTRAL AND NORTH-CENTRAL WISCONSIN
AFTER MIDNIGHT AND THEN SPREAD EAST ACROSS THE REST OF THE AREA
BY MID-MORNING FRIDAY. THE SNOW WILL DIMINISH FROM WEST TO EAST
FRIDAY NIGHT.

WIZ005-010>012-018>020-030-031-035>037-045-301130-
/O.CON.KGRB.SN.Y.0004.051230T0900Z-051231T0900Z/
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MENOMINEE-MARATHON-
SHAWANO-WOOD-PORTAGE-WAUPACA-WAUSHARA-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...WAUTOMA
928 PM CST THU DEC 29 2005

...SNOW ADVISORY REMAINS IN EFFECT FROM 3 AM FRIDAY TO 3 AM CST
SATURDAY...

A SNOW ADVISORY REMAINS IN EFFECT FROM 3 AM FRIDAY TO 3 AM CST
SATURDAY. 

SNOW WILL BEGIN AFTER MIDNIGHT AND THEN CONTINUE INTO FRIDAY
NIGHT BEFORE DIMINISHING. A TOTAL SNOWFALL OF 4 TO 7 INCHES IS
EXPECTED.

A SNOW ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL DIFFICULTIES.
BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND
USE CAUTION WHILE DRIVING.

$$

WIZ013-021-073-074-301130-
/O.CON.KGRB.SN.Y.0004.051230T1200Z-051231T1200Z/
NORTHERN MARINETTE-NORTHERN OCONTO-SOUTHERN MARINETTE-
SOUTHERN OCONTO-
INCLUDING THE CITY OF...CRIVITZ
928 PM CST THU DEC 29 2005

...SNOW ADVISORY REMAINS IN EFFECT FROM 6 AM FRIDAY TO 6 AM CST
SATURDAY...

A SNOW ADVISORY REMAINS IN EFFECT FROM 6 AM FRIDAY TO 6 AM CST
SATURDAY. 

SNOW WILL BEGIN JUST BEFORE DAYBREAK FRIDAY AND THEN CONTINUE
UNTIL LATE FRIDAY NIGHT BEFORE DIMINISHING. A TOTAL SNOWFALL OF
4 TO 7 INCHES IS EXPECTED.

A SNOW ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL DIFFICULTIES.
BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND
USE CAUTION WHILE DRIVING.

$$

WIZ022-038>040-048>050-301130-
/O.CON.KGRB.SN.Y.0004.051230T1500Z-051231T1200Z/
DOOR-OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC-
INCLUDING THE CITIES OF...STURGEON BAY...APPLETON...GREEN BAY...
ALGOMA...OSHKOSH...CHILTON...TWO RIVERS
928 PM CST THU DEC 29 2005

...SNOW ADVISORY REMAINS IN EFFECT FROM 9 AM FRIDAY TO 6 AM CST
SATURDAY...

A SNOW ADVISORY REMAINS IN EFFECT FROM 9 AM FRIDAY TO 6 AM CST
SATURDAY. 

SNOW WILL BEGIN FRIDAY MORNING AND THEN CONTINUE UNTIL LATE
FRIDAY NIGHT BEFORE DIMINISHING. A TOTAL SNOWFALL OF 4 TO
6 INCHES IS EXPECTED ACROSS MOST OF THE AREA...WITH 4 TO 7 INCHES
ACROSS DOOR COUNTY.

A SNOW ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL DIFFICULTIES.
BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND
USE CAUTION WHILE DRIVING.

$$

KURIMSKI
000 
WWUS43 KGRB 301020
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
420 AM CST FRI DEC 30 2005

...SNOW EXPECTED TODAY AND TONIGHT...

.A STORM SYSTEM MOVING EAST FROM THE PLAINS WILL TRACK ACROSS
SOUTHERN WISCONSIN TONIGHT. THE STORM WILL BRING AN EXTENDED
PERIOD OF SNOW TO MUCH OF NORTHEAST AND CENTRAL WISCONSIN. THE
SNOW WILL DIMINISH FROM WEST TO EAST TONIGHT.

WIZ005-010>012-018>020-030-031-035>037-045-301830-
/O.CON.KGRB.SN.Y.0004.000000T0000Z-051231T0900Z/
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MENOMINEE-MARATHON-
SHAWANO-WOOD-PORTAGE-WAUPACA-WAUSHARA-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...WAUTOMA
420 AM CST FRI DEC 30 2005

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SATURDAY...

A TOTAL SNOWFALL OF 4 TO 7 INCHES IS EXPECTED...BEFORE DIMINISHING
AFTER MIDNIGHT TONIGHT.

A SNOW ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL DIFFICULTIES.
BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND
USE CAUTION WHILE DRIVING.

$$

WIZ013-021-073-074-301830-
/O.CON.KGRB.SN.Y.0004.051230T1200Z-051231T1200Z/
NORTHERN MARINETTE-NORTHERN OCONTO-SOUTHERN MARINETTE-
SOUTHERN OCONTO-
INCLUDING THE CITY OF...CRIVITZ
420 AM CST FRI DEC 30 2005

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY...

A TOTAL SNOWFALL OF 4 TO 7 INCHES IS EXPECTED...BEFORE DIMINISHING
AFTER MIDNIGHT TONIGHT.

A SNOW ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL DIFFICULTIES.
BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND
USE CAUTION WHILE DRIVING.

$$

WIZ022-038>040-048>050-301830-
/O.CON.KGRB.SN.Y.0004.051230T1500Z-051231T1200Z/
DOOR-OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC-
INCLUDING THE CITIES OF...STURGEON BAY...APPLETON...GREEN BAY...
ALGOMA...OSHKOSH...CHILTON...TWO RIVERS
420 AM CST FRI DEC 30 2005

...SNOW ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 AM
CST SATURDAY...

SNOW WILL BEGIN THIS MORNING AND THEN CONTINUE UNTIL LATE TONIGHT
BEFORE DIMINISHING. A TOTAL SNOWFALL OF 4 TO 6 INCHES IS EXPECTED
ACROSS MOST OF THE AREA...WITH LIGHTER AMOUNTS OVER THE SOUTHERN
FOX VALLEY AND LAKESHORE AREAS SOUTH OF KEWAUNEE.

A SNOW ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL DIFFICULTIES.
BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND
USE CAUTION WHILE DRIVING.

$$
000 
WWUS43 KGRB 301451
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
851 AM CST FRI DEC 30 2005

...SNOW EXPECTED TODAY AND TONIGHT...

.A STORM SYSTEM MOVING EAST FROM THE PLAINS WILL TRACK ACROSS
SOUTHERN WISCONSIN TONIGHT. THE STORM WILL BRING SNOW TO THE AREA.
THE SNOW WILL DIMINISH FROM WEST TO EAST TONIGHT.

WIZ022-301900-
/O.EXT.KGRB.SN.Y.0004.051230T1451Z-051231T1200Z/
DOOR-
INCLUDING THE CITY OF...STURGEON BAY
851 AM CST FRI DEC 30 2005

...SNOW ADVISORY NOW IN EFFECT UNTIL 6 AM CST SATURDAY...

THE SNOW ADVISORY IS IN EFFECT UNTIL 6 AM CST SATURDAY. A TOTAL
SNOWFALL OF 4 TO 6 INCHES IS EXPECTED BY SATURDAY MORNING.

A SNOW ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL DIFFICULTIES.
BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND
USE CAUTION WHILE DRIVING.

$$

WIZ038>040-048>050-301900-
/O.EXT.KGRB.SN.Y.0004.051230T2100Z-051231T1200Z/
OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC-
INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA...
OSHKOSH...CHILTON...TWO RIVERS
851 AM CST FRI DEC 30 2005

...SNOW ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM
CST SATURDAY...

THE SNOW ADVISORY IS NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO
6 AM CST SATURDAY. 

SOME DRY AIR ALOFT WILL DELAY THE ONSET OF THE HEAVIER SNOW IN
EAST-CENTRAL WISCONSIN. OCCASIONAL LIGHT SNOW AND FLURRIES WILL
PERSIST INTO THE AFTERNOON...WITH THE STEADIER AND HEAVIER SNOW
BEGINNING DURING THE MIDDLE TO LATE AFTERNOON HOURS AND THEN
CONTINUING INTO TONIGHT. A TOTAL SNOWFALL OF 3 TO 5 INCHES IS
EXPECTED BY SATURDAY MORNING.

A SNOW ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL DIFFICULTIES.
BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND
USE CAUTION WHILE DRIVING.

$$

WIZ005-010>012-018>020-030-031-035>037-045-301900-
/O.CON.KGRB.SN.Y.0004.000000T0000Z-051231T0900Z/
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MENOMINEE-MARATHON-
SHAWANO-WOOD-PORTAGE-WAUPACA-WAUSHARA-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...WAUTOMA
851 AM CST FRI DEC 30 2005

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SATURDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SATURDAY. 

SNOW WILL CONTINUE INTO TONIGHT. A TOTAL SNOWFALL OF 4 TO 7 INCHES
IS EXPECTED BY LATE TONIGHT.

A SNOW ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL DIFFICULTIES.
BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND
USE CAUTION WHILE DRIVING.

$$

WIZ013-021-073-074-301900-
/O.CON.KGRB.SN.Y.0004.000000T0000Z-051231T1200Z/
NORTHERN MARINETTE-NORTHERN OCONTO-SOUTHERN MARINETTE-
SOUTHERN OCONTO-
INCLUDING THE CITY OF...CRIVITZ
851 AM CST FRI DEC 30 2005

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY. 

SNOW WILL CONTINUE INTO TONIGHT. A TOTAL SNOWFALL OF 4 TO 7 INCHES
IS EXPECTED BY EARLY SATURDAY MORNING.

A SNOW ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL DIFFICULTIES.
BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND
USE CAUTION WHILE DRIVING.

$$
JS/MG
000 
WWUS43 KGRB 301850
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1250 PM CST FRI DEC 30 2005

...SNOW EXPECTED THIS AFTERNOON AND TONIGHT...

.A STORM SYSTEM WILL TRACK ACROSS SOUTHERN WISCONSIN TONIGHT. THE
STORM WILL BRING SNOW TO THE AREA. THE SNOW WILL DIMINISH FROM
WEST TO EAST TONIGHT.

WIZ005-010>012-018>020-030-031-035>037-045-302230-
/O.CON.KGRB.SN.Y.0004.000000T0000Z-051231T0900Z/
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MENOMINEE-MARATHON-
SHAWANO-WOOD-PORTAGE-WAUPACA-WAUSHARA-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...WAUTOMA
1250 PM CST FRI DEC 30 2005

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SATURDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SATURDAY. 

SNOW WILL CONTINUE INTO TONIGHT. STORM TOTAL SNOWFALLS WILL RANGE
FROM 4 TO 6 INCHES ACROSS NORTH-CENTRAL WISCONSIN...TO 3 TO 5
INCHES IN CENTRAL WISCONSIN.

A SNOW ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL DIFFICULTIES.
BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND
USE CAUTION WHILE DRIVING.

$$

WIZ013-021-022-073-074-302230-
/O.CON.KGRB.SN.Y.0004.000000T0000Z-051231T1200Z/
NORTHERN MARINETTE-NORTHERN OCONTO-DOOR-SOUTHERN MARINETTE-
SOUTHERN OCONTO-
INCLUDING THE CITIES OF...STURGEON BAY...CRIVITZ
1250 PM CST FRI DEC 30 2005

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY. 

SNOW WILL CONTINUE INTO TONIGHT. STORM TOTAL SNOWFALLS OF 4 TO 6
INCHES ARE EXPECTED BY EARLY SATURDAY MORNING.

A SNOW ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL DIFFICULTIES.
BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND
USE CAUTION WHILE DRIVING.

$$

WIZ038>040-048>050-302230-
/O.CON.KGRB.SN.Y.0004.051230T2100Z-051231T1200Z/
OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC-
INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA...
OSHKOSH...CHILTON...TWO RIVERS
1250 PM CST FRI DEC 30 2005

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY. 

SNOW WILL DEVELOP DURING THE AFTERNOON. A PERIOD OF FAIRLY HEAVY
SNOW IS POSSIBLE DURING THE LATE AFTERNOON AND EARLY EVENING. A
TOTAL SNOWFALL OF 3 TO 5 INCHES IS EXPECTED BY SATURDAY MORNING.

A SNOW ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL DIFFICULTIES.
BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND
USE CAUTION WHILE DRIVING.

$$
JS/MG
000 
WWUS43 KGRB 302147
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
347 PM CST FRI DEC 30 2005

...HEAVIEST SNOWS TO FALL ACROSS NORTHERN WISCONSIN TONIGHT...

.A STORM SYSTEM WILL TRACK ACROSS SOUTHERN WISCONSIN TONIGHT. THE
STORM WILL BRING SNOW TO THE AREA. THE HEAVIEST SNOWS WILL FALL
ACROSS THE NORTH. THE SNOW WILL DIMINISH FROM WEST TO EAST DURING
THE NIGHT.

WIZ038>040-048>050-302300-
/O.CAN.KGRB.SN.Y.0004.000000T0000Z-051231T1200Z/
OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC-
INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA...
OSHKOSH...CHILTON...TWO RIVERS
347 PM CST FRI DEC 30 2005

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SNOW
ADVISORY. ALTHOUGH SNOW IS EXPECTED OVERNIGHT...TOTALS SHOULD
REACH ONLY BE ONE TO THREE INCHES.

$$

WIZ020-030-031-035>037-045-302300-
/O.CAN.KGRB.SN.Y.0004.000000T0000Z-051231T0900Z/
MENOMINEE-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-WAUSHARA-
INCLUDING THE CITIES OF...KESHENA...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...WAUTOMA
347 PM CST FRI DEC 30 2005

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SNOW
ADVISORY. ALTHOUGH SNOW IS EXPECTED OVERNIGHT...ONLY ANOTHER INCH
OR TWO OF ACCUMULATION IS EXPECTED TONIGHT.

$$

WIZ005-010>012-018-019-310430-
/O.CON.KGRB.SN.Y.0004.000000T0000Z-051231T0900Z/
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO
347 PM CST FRI DEC 30 2005

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SATURDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SATURDAY. 

PERIODS OF SNOW WILL RESULT IN ONE TO THREE INCHES OF SNOW
ACCUMULATION DURING THE NIGHT OVER NORTH-CENTRAL WISCONSIN. THE
SNOW SHOULD DIMINISH AFTER MIDNIGHT.

A SNOW ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL DIFFICULTIES.
BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND
USE CAUTION WHILE DRIVING.

$$

WIZ013-021-022-073-074-310430-
/O.CON.KGRB.SN.Y.0004.000000T0000Z-051231T1200Z/
NORTHERN MARINETTE-NORTHERN OCONTO-DOOR-SOUTHERN MARINETTE-
SOUTHERN OCONTO-
INCLUDING THE CITIES OF...STURGEON BAY...CRIVITZ
347 PM CST FRI DEC 30 2005

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY. 

PERIODS OF SNOW WILL RESULT IN TWO TO FOUR INCHES OF SNOW
ACCUMULATION DURING THE NIGHT. THE SNOW SHOULD DIMINISH LATE
TONIGHT.

A SNOW ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL DIFFICULTIES.
BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND
USE CAUTION WHILE DRIVING.

$$
JS/MG
000 
WWUS43 KGRB 310252
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
852 PM CST FRI DEC 30 2005

...HEAVIEST SNOWS TO FALL ACROSS NORTHEAST WISCONSIN TONIGHT...

.A STORM SYSTEM WILL TRACK ACROSS SOUTHERN WISCONSIN TONIGHT. THE
STORM WILL BRING SNOW TO THE AREA. THE HEAVIEST SNOW WILL FALL
ACROSS NORTHEAST WISCONSIN. THE SNOW WILL DIMINISH FROM WEST TO
EAST LATE TONIGHT.

WIZ018-310400-
/O.CAN.KGRB.SN.Y.0004.000000T0000Z-051231T0900Z/
LINCOLN-
INCLUDING THE CITY OF...TOMAHAWK
852 PM CST FRI DEC 30 2005

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SNOW
ADVISORY.

A MIX OF LIGHT SNOW...SLEET AND FREEZING DRIZZLE IS EXPECTED
ACROSS LINCOLN COUNTY OVERNIGHT. ADDITIONAL SNOW ACCUMULATIONS OF
AN INCH OR LESS ARE ANTICIPATED.

$$

WIZ020-311100-
/O.EXA.KGRB.SN.Y.0004.000000T0000Z-051231T1200Z/
MENOMINEE-
INCLUDING THE CITY OF...KESHENA
852 PM CST FRI DEC 30 2005

...SNOW ADVISORY IN EFFECT UNTIL 6 AM CST SATURDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST SATURDAY. 

PERIODS OF SNOW WILL RESULT IN ANOTHER 2 TO 3 INCHES OF SNOW
ACCUMULATION OVERNIGHT. STORM TOTAL ACCUMULATIONS OF 5 TO 6
INCHES ARE ANTICIPATED. THE SNOW SHOULD DIMINISH TOWARD MORNING.

A SNOW ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL DIFFICULTIES.
BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND
USE CAUTION WHILE DRIVING.

$$

WIZ011-012-019-311100-
/O.EXT.KGRB.SN.Y.0004.000000T0000Z-051231T1200Z/
FOREST-FLORENCE-LANGLADE-
INCLUDING THE CITIES OF...CRANDON...ANTIGO
852 PM CST FRI DEC 30 2005

...SNOW ADVISORY NOW IN EFFECT UNTIL 6 AM CST SATURDAY...

THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST SATURDAY. 

PERIODS OF SNOW WILL RESULT IN ADDITIONAL ACCUMULATIONS OF
2 TO 4 INCHES OVERNIGHT. STORM TOTAL ACCUMULATIONS OF 6 TO 8
INCHES ARE EXPECTED. THE SNOW SHOULD DIMINISH TOWARD MORNING.

A SNOW ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL DIFFICULTIES.
BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND
USE CAUTION WHILE DRIVING.

$$

WIZ013-021-022-073-074-311100-
/O.CON.KGRB.SN.Y.0004.000000T0000Z-051231T1200Z/
NORTHERN MARINETTE-NORTHERN OCONTO-DOOR-SOUTHERN MARINETTE-
SOUTHERN OCONTO-
INCLUDING THE CITIES OF...STURGEON BAY...CRIVITZ
852 PM CST FRI DEC 30 2005

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY. 

PERIODS OF SNOW WILL RESULT IN ADDITIONAL ACCUMULATIONS OF
2 TO 4 INCHES OVERNIGHT. STORM TOTAL ACCUMULATIONS WILL RANGE FROM
AROUND 4 INCHES IN DOOR COUNTY...TO AROUND 8 INCHES IN NORTHERN
MARINETTE AND NORTHERN OCONTO COUNTIES. THE SNOW SHOULD DIMINISH
TOWARD MORNING.

A SNOW ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL DIFFICULTIES.
BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND
USE CAUTION WHILE DRIVING.

$$

WIZ005-010-310900-
/O.CON.KGRB.SN.Y.0004.000000T0000Z-051231T0900Z/
VILAS-ONEIDA-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER
852 PM CST FRI DEC 30 2005

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SATURDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SATURDAY. 

PERIODS OF SNOW WILL RESULT IN ADDITIONAL ACCUMULATIONS OF 1 TO 2
INCHES OVERNIGHT...ESPECIALLY EAST OF EAGLE RIVER AND RHINELANDER.
STORM TOTAL ACCUMULATIONS OF 4 TO 7 INCHES ARE ANTICIPATED...WITH
THE HIGHEST AMOUNTS IN EASTERN VILAS AND EASTERN ONEIDA COUNTIES.
THE SNOW SHOULD DIMINISH DURING THE EARLY MORNING HOURS.

A SNOW ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL DIFFICULTIES.
BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND
USE CAUTION WHILE DRIVING.

$$
KIECKBUSCH
000 
WWUS43 KGRB 310951
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
351 AM CST SAT DEC 31 2005

...STORM SYSTEM PULLING OUT THIS MORNING...

.A STORM SYSTEM OVER EAST CENTRAL WISCONSIN THIS MORNING WILL MOVE
INTO LOWER MICHIGAN BY THIS AFTERNOON. THE STEADY SNOW FALL OVER
NORTHEAST WISCONSIN WILL CONTINUE TO DIMINISH THROUGH THE EARLY
MORNING HOURS.

WIZ011>013-019>022-073-074-311200-
/O.CON.KGRB.SN.Y.0004.000000T0000Z-051231T1200Z/
FOREST-FLORENCE-NORTHERN MARINETTE-LANGLADE-MENOMINEE-
NORTHERN OCONTO-DOOR-SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...CRANDON...ANTIGO...KESHENA...
STURGEON BAY...CRIVITZ
351 AM CST SAT DEC 31 2005

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS
MORNING...

UP TO AN INCH OF ADDITIONAL ACCUMULATION IS EXPECTED.

A SNOW ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL DIFFICULTIES.
BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND
USE CAUTION WHILE DRIVING.

$$

What forecasters said that day

The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this snow advisory went out at Dec 29, 2:00 PM CST, 1 hour 12 minutes earlier.

Area forecast discussion, Dec 29, 2:00 PM CST, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
200 PM CST THU DEC 29 2005

.SHORT TERM...SYSTEM WL MV EWD FM THE PLAINS TNGT AND FRI...WITH THE
LOW-LEVEL CIRC CENTER CROSSING SRN WI FRI NGT. WL HV 4-7 INCH STORM
TOTAL SNOWFALLS OVER MOST OF THE AREA. GIVEN THAT THE SNOW WL FALL IN AN
18-24 HR PERIOD...AND THAT IT WON/T BE VERY WINDY...FEEL THAT THIS WL BE
BLO A WARNING CRITERIA EVENT. WL BE POSTING A SNOW ADVISORY FOR THE
ENTIRE FCST AREA WITH THE AFTERNOON ISSUANCE. EXACT START/END TIMES ARE
IN THE CODING BELOW.

ONE AREA OF CONCERN IS E-C WI. SOME DRIER AIR AT LOW-LEVELS MAY DELAY
THE ONSET OF SNOW THERE...AND CUT DOWN TOTALS. WL MAKE A LAST MINUTE
DECISION ON SNOW AMNTS FOR THAT AREA.

.LONG TERM...LONG TERM PORTION OF DISCUSSION WILL FOLLOW LATER THIS
AFTERNOON.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...

SNOW ADVISORY 3 AM FRIDAY TO 3 AM SATURDAY
WIZ005-010>012-018>020-030-031-035>037-045-

SNOW ADVISORY 6 AM FRIDAY TO 6 AM SATURDAY
WIZ013-021-073-074-

SNOW ADVISORY 9 AM FRIDAY TO 6 AM SATURDAY
WIZ022-038>040-048>050-

&&

SKOWRONSKI/MG
WEATHER.GOV/GREENBAY
Hazardous weather outlook, Dec 29, 11:15 AM CST, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
1115 AM CST THU DEC 29 2005

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-301200-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE-
LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR-
MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-
WINNEBAGO-CALUMET-MANITOWOC-
1115 AM CST THU DEC 29 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SNOW COULD BEGIN IN CENTRAL AND NORTH-CENTRAL WISCONSIN AFTER MIDNIGHT
TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH NEXT WEDNESDAY.

A STORM SYSTEM WILL TRACK ACROSS SOUTHERN WISCONSIN FRIDAY NIGHT. THE
STORM WILL BRING SNOW TO THE AREA FRIDAY INTO FRIDAY NIGHT. SNOWFALLS OF
4 TO 6 INCHES ARE EXPECTED AS THE STORM CROSSES THE REGION.

ANOTHER STORM SYSTEM COULD BRING ACCUMULATING SNOW TO THE NORTHERN
PORTION OF THE FORECAST AREA LATE SUNDAY INTO MONDAY...WITH A RAIN OR
SNOW MIX FARTHER SOUTH.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO CONTACT THE NATIONAL WEATHER SERVICE WITH
SNOWFALL REPORTS FRIDAY AND FRIDAY NIGHT.

LMZ521-522-541>543-564-301200-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING
WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE-
1115 AM CST THU DEC 29 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND
SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO
SHEBOYGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WAVES OF 3 TO 5 FEET ON THE LAKE WILL CAUSE HAZARDOUS CONDITIONS FOR
SMALL CRAFT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH NEXT WEDNESDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

SKOWRONSKI/MG
WEATHER.GOV/GREENBAY

Nearby

Snow Advisories in Wisconsin, 2005Every snow advisory in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.